Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 864296, 16 pages
http://dx.doi.org/10.1155/2011/864296
Research Article

Multiple Positive Solutions for Semilinear Elliptic Equations with Sign-Changing Weight Functions in ℝ 𝑁

Center for General Education, Chang Gung University, Kwei-Shan, Tao-Yuan 333, Taiwan

Received 9 March 2011; Accepted 3 May 2011

Academic Editor: Nobuyuki Kenmochi

Copyright © 2011 Tsing-San Hsu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ambrosetti, H. Brézis, and G. Cerami, β€œCombined effects of concave and convex nonlinearities in some elliptic problems,” Journal of Functional Analysis, vol. 122, no. 2, pp. 519–543, 1994. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. Adimurthi, F. Pacella, and S. L. Yadava, β€œOn the number of positive solutions of some semilinear Dirichlet problems in a ball,” Differential and Integral Equations, vol. 10, no. 6, pp. 1157–1170, 1997. View at Google Scholar Β· View at Zentralblatt MATH
  3. L. Damascelli, M. Grossi, and F. Pacella, β€œQualitative properties of positive solutions of semilinear elliptic equations in symmetric domains via the maximum principle,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 16, no. 5, pp. 631–652, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. P. Korman, β€œOn uniqueness of positive solutions for a class of semilinear equations,” Discrete and Continuous Dynamical Systems, vol. 8, no. 4, pp. 865–871, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. T. Ouyang and J. Shi, β€œExact multiplicity of positive solutions for a class of semilinear problem. II,” Journal of Differential Equations, vol. 158, no. 1, pp. 94–151, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. M. Tang, β€œExact multiplicity for semilinear elliptic Dirichlet problems involving concave and convex nonlinearities,” Proceedings of the Royal Society of Edinburgh, vol. 133, no. 3, pp. 705–717, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. A. Ambrosetti, J. Garcia Azorero, and I. Peral, β€œMultiplicity results for some nonlinear elliptic equations,” Journal of Functional Analysis, vol. 137, no. 1, pp. 219–242, 1996. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. J. Garcia Azorero, J. J. Manfredi, and I. Peral Alonso, β€œSobolev versus Hölder local minimizers and global multiplicity for some quasilinear elliptic equations,” Communications in Contemporary Mathematics, vol. 2, no. 3, pp. 385–404, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. K. J. Brown and T. F. Wu, β€œA fibering map approach to a semilinear elliptic boundary value problem,” Electronic Journal of Differential Equations, vol. 2007, no. 69, pp. 1–9, 2007. View at Google Scholar Β· View at Zentralblatt MATH
  10. K. J. Brown and Y. Zhang, β€œThe Nehari manifold for a semilinear elliptic equation with a sign-changing weight function,” Journal of Differential Equations, vol. 193, no. 2, pp. 481–499, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. D. M. Cao and X. Zhong, β€œMultiplicity of positive solutions for semilinear elliptic equations involving critical Sobolev exponents,” Nonlinear Analysis, vol. 29, no. 4, pp. 461–483, 1997. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. D. G. de Figueiredo, J. P. Gossez, and P. Ubilla, β€œMultiplicity results for a family of semilinear elliptic problems under local superlinearity and sublinearity,” Journal of the European Mathematical Society, vol. 8, no. 2, pp. 269–286, 2006. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  13. J. Chabrowski and J. M. Bezzera do Ó, β€œOn semilinear elliptic equations involving concave and convex nonlinearities,” Mathematische Nachrichten, vol. 233-234, pp. 55–76, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  14. K. J. Chen, β€œCombined effects of concave and convex nonlinearities in elliptic equation on N,” Journal of Mathematical Analysis and Applications, vol. 355, no. 2, pp. 767–777, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  15. J. V. Goncalves and O. H. Miyagaki, β€œMultiple positive solutions for semilinear elliptic equations in N involving subcritical exponents,” Nonlinear Analysis, vol. 32, no. 1, pp. 41–51, 1998. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  16. Z. Liu and Z. Q. Wang, β€œSchrödinger equations with concave and convex nonlinearities,” Zeitschrift fur Angewandte Mathematik und Physik, vol. 56, no. 4, pp. 609–629, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  17. T. F. Wu, β€œMultiplicity of positive solutions for semilinear elliptic equations in N,” Proceedings of the Royal Society of Edinburgh, vol. 138, no. 3, pp. 647–670, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  18. T. F. Wu, β€œMultiple positive solutions for a class of concave-convex elliptic problems in N involving sign-changing weight,” Journal of Functional Analysis, vol. 258, no. 1, pp. 99–131, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  19. T. S. Hsu and H. L. Lin, β€œMultiple positive solutions for semilinear elliptic equations in N involving concave-convex nonlinearities and sign-changing weight functions,” Abstract and Applied Analysis, vol. 2010, Article ID 658397, 21 pages, 2010. View at Google Scholar
  20. P. Drábek and S. I. Pohozaev, β€œPositive solutions for the p-Laplacian: application of the fibering method,” Proceedings of the Royal Society of Edinburgh, vol. 127, no. 4, pp. 703–726, 1997. View at Google Scholar
  21. T. F. Wu, β€œOn semilinear elliptic equations involving concave-convex nonlinearities and sign-changing weight function,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 253–270, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  22. N. S. Trudinger, β€œOn Harnack type inequalities and their application to quasilinear elliptic equations,” Communications on Pure and Applied Mathematics, vol. 20, pp. 721–747, 1967. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  23. P. L. Lions, β€œOn positive solutions of semilinear elliptic equations in unbounded domains,” in Nonlinear Diffusion Equations and Their Equilibrium States II, vol. 13 of Mathematical Sciences Research Institute, pp. 85–122, Springer, New York, NY, USA, 1988. View at Google Scholar Β· View at Zentralblatt MATH
  24. B. Gidas, W. M. Ni, and L. Nirenberg, β€œSymmetry and related properties via the maximum principle,” Communications in Mathematical Physics, vol. 68, no. 3, pp. 209–243, 1979. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH